# SDR HALA2011010800022

- Difficulty date: January 8, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 72,412 hours, 31,611 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning Light
- Condition: False Activation
- Location: Ailerons
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - AIRLERON LOCKOUT EICAS MSG DISPLAYED AT 10000FT SPEED 250 KTS, EXTINGUISHED AT ABOUT 7000 FT AND 230 KTS.  PERFORMED FIM 27-11-00/101, FIG 104  NO FAULTS OP'S CK GOOD.
